# SDR SWIA200413456

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 15,728 hours, 13,194 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR (OVERWING) MESSAGE CAME ON AFTER LANDING.  ADJUSTED PROX SENSOR TARGET.  OPS CHECK GOOD.
